# SDR DALA2020070302554

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 22,059 hours, 8,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 30c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHT ABOVE 30C OVERHEAD BIN INOPERATIVE. FWD TO MEL 33-00-15A. PLAC INSTALLED.
